GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count
- Subscribe to our email lists - Most popular option!
- Like us on Facebook - Over 4 thousand readers strong!
- Join Our CLOSED Facebook Group!- I will approve you after you join!
Better to have it and not need it than to need it and not have it! Hurry on over to Amazon where you can score this GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count on sale for $3.84 (reg. $4.49). Get up to extra 15% off when you use the Subscribe & Save checkout method lowering the price to as low as $3.26 shipped!
- ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.
- NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.
- USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.
- FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over.
- PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.
See it here: GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold >>>